Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
manofperfection

Psoriasis and accutane

Ive asked about this befor but didnt find out to much. Mydrem didnt know to much ethier. So im wondering if anyone here has had it while on accutane. I have some on my scalp and im really worried it might make it worse. Help me out.

Share this post


Link to post
Share on other sites

yeah I'm getting some. I call them "rhino patches." It started on my hands and then moved up my arms. I have small dry patches starting on my chest and back. I itch pretty bad. They should go away when you get off the medication because I had a very small patch the last round of accutane and it went away. I will ask my derm about it on Wednesday.

Share this post


Link to post
Share on other sites

I fear nothing. :liar:

I don't think it will since it cleared up after I got off accutane the first time. Also it is progressive for me. It started on my hands and currently my hands aren't as bad. If it stays a while after I'm off tane then I will see a Dr about it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×